Solving light curves of WR+O binaries by Tikhonov’s regularization method
Article first published online: 15 DEC 2011
© 2011 The Author Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 420, Issue 1, pages 495–504, February 2012
How to Cite
Antokhin, I. I. (2012), Solving light curves of WR+O binaries by Tikhonov’s regularization method. Monthly Notices of the Royal Astronomical Society, 420: 495–504. doi: 10.1111/j.1365-2966.2011.20054.x
- Issue published online: 23 JAN 2012
- Article first published online: 15 DEC 2011
- Accepted 2011 October 21. Received 2011 October 11; in original form 2011 July 11
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!